Universidad Complutense de Madrid
E-Prints Complutense

Equivariant Versions of Higher Order Orbifold Euler Characteristics

Impacto

Downloads

Downloads per month over past year



Gusein Zade, S.M. and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2016) Equivariant Versions of Higher Order Orbifold Euler Characteristics. Moscow Mathematical Journal, 16 (4). pp. 751-765. ISSN 1609-3321

[img]
Preview
PDF
208kB

Official URL: http://www.mathjournals.org/mmj/2016-016-004/2016-016-004-010.html


URLURL Type
http://www.mathjournals.orgPublisher


Abstract

There are (at least) two different approaches to define an equivariant analogue of the Euler characteristic for a space with a finite group action. The first one defines it as an element of the Burnside ring of the group. The second approach emerged from physics and includes the orbifold Euler characteristic and its higher order versions. Here we give a way to merge the two approaches together defining (in a certain setting) higher order Euler characteristics with values in the Burnside ring of a group. We give Macdonald type equations for these invariants. We also offer generalized (“motivic”) versions of these invariants and formulate Macdonald type equations for them as well.


Item Type:Article
Uncontrolled Keywords:Finite group actions; Orbifold Euler characteristic; Burnside ring; Complex quasi-projective varieties; Wreath products; Generating series.
Subjects:Sciences > Mathematics > Functions
ID Code:41160
Deposited On:08 Feb 2017 12:14
Last Modified:08 Feb 2017 12:28

Origin of downloads

Repository Staff Only: item control page